MAUDE Adverse Event Report: ST PAUL PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/133/075
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the post intubation, a leak in the cuff was noted, and no improvement.It was removed from patient and another tube was inserted.Product was tested in container of water and leak was found at the syringe connecting site.No patient injury per hospital report.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual inspection found leakage was detected between the check valve and pilot balloon.No other analysis was performed.The root cause of the reported issue was found to be not enough solvent at joint.Customer complaint notification was performed on 26-jan-2023 to production personnel as awareness to failure mode reported.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15794292
Report Number3012307300-2022-27131
Device Sequence Number14589201
Product Code BTR
UDI-Device Identifier15019315020360
UDI-Public15019315020360
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/133/075
Device Catalogue Number100/133/075
Device Lot Number4247581
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown